# SDR IXXA201309270054

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED VERTICAL ANGLE AT BS 287, LBL 25 IN NOSE WHEEL WELL CRACKED.  REPAIRED VERTICLE ANGLE IAW SRM 53-10-14, FIG NR 2 AND SRM 51-70-12, FIG NR 1.
